# SDR MWEA98887

- Difficulty date: January 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 100865
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND TAIL COMPARTMENT EMERGENCY FLOOR TRACK LIGHT INOP.  MTC REMOVED AND REPLACED FLOOR TRACK LIGHT BATTERY PACK ASSEMBLY.
